A 64-year-old m an was adm itted to the em ergency departm ent w ith the presum ptive diagnosis of..

A 64-year-old m an was adm itted to the em ergency departm ent w ith the presum ptive diagnosis of pulm onary em bolism . He was started on an appropriate em ergency therapy. Three days later, his ngers becam e discolored, and laboratory tests showed the follow ing: w hite blood cell count (WBC) 10.2 × 103/mm3 (norm al 4.3-10.8 × 103/mm3), red blood cell count (RBC) 4.8 × 106/mm3 (norm al 3.5-5.0 × 106/ m m3), platelets 75 × 103/mm3 (norm al 140-440 × 103/mm3). Which of the follow ing drugs m ost likely caused the patient’s signs and sym ptom s? A. Vitam in K B. Aspirin C. Heparin D. Warfarin E. Alteplase F. Am inocaproic acid

Don't use plagiarized sources. Get Your Custom Essay on
A 64-year-old m an was adm itted to the em ergency departm ent w ith the presum ptive diagnosis of..
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*